×

zbMATH — the first resource for mathematics

On the relation between Mal’tsev algebras and analytic Moufang groups. (English) Zbl 0248.17001

MSC:
17A30 Nonassociative algebras satisfying other identities
20N05 Loops, quasigroups
20E99 Structure and classification of infinite or finite groups
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] A. I. Mal’tsev, ”Analytic loops,” Matem. Sbornik, 36 (78), No. 3, 569–578 (1955).
[2] A. T. Gainov, ”Identity relations for binary Lie rings,” Usp. Matem. Nauk SSSR,12, No. 3, 141–146 (1957).
[3] E. Kleinfeld, ”A note on Mufang-Lie rings,” Proc. Amer. Math. Soc.,9, No. 1, 72–74 (1958). · Zbl 0083.02801
[4] A. A. Sagle, ”Mal’tsev algebras,” Trans. Amer. Math. Soc.,101, No. 3, 426–458 (1961). · Zbl 0101.02302
[5] A. A. Sagle, ”Simple Mal’tsev algebras over fields of characteristic zero,” Pacif. J. Math.,12, No. 3, 1057–1078 (1962). · Zbl 0136.02103
[6] A. A. Sagle, ”On derivations of semisimple Mal’tsev algebras,” Portugal. Math.,21, 107–109 (1962). · Zbl 0105.02502
[7] A. A. Sagle, ”On simple extended Lie algebras over fields of characteristic zero,” Pacif. J. Math.,15, No. 2, 621–648 (1965). · Zbl 0134.26904
[8] A. A. Sagle, ”Remarks on simple extended Lie algebras,” Pacif. J. Math.,15, No. 2, 613–620 (1965). · Zbl 0134.27001
[9] O. Loos, ”Uber eine beziehung zwischen Mal’tsev algebren und Lie tripelsystemen,” Pacif. J. Math.,18, No. 3, 553–562 (1966). · Zbl 0145.04202
[10] K. Jamaguti, ”On the theory of Mal’tsev algebras,” Kumamoto J. Science, Ser. A,6, No. 1, 9–45 (1963).
[11] K. Jamaguti, ”Note on Lie subrings in Mal’tsev rings,” Proc. Japan Acad.,43, No. 10, 925–926 (1967). · Zbl 0183.03704
[12] K. Jamaguti, ”On extensions of weak Mal’tsev modules,” Mem. Fac. Gen. Educ. Kumamoto Univ., Ser. Nat. Sci.,4, 51–54 (1969).
[13] K. A. Zhevlakov, ”Nil-radical algebras of Mal’tsev,” Algebra i Logika, Seminar,4, No. 5, 67–78 (1965). · Zbl 0139.03103
[14] E. N. Kuz’min, ”On anticommutative algebras satisfying the conditions of Engel,” Sib. Matem. Zh.,8, No. 5, 1026–1034 (1967). · Zbl 0172.31701
[15] E. N. Kuz’min, ”The Engel theorem for binary Lie algebras,” Dokl. Akad. Nauk SSSR,176, No. 4, 771–773 (1967).
[16] E. N. Kuz’min, ”Local nilpotent radicals of Mal’tsev algebras satisfying n-th order Engel conditions,” Dokl. Akad. Nauk SSSR,177, No. 3, 508–510 (1967).
[17] E. N. Kuz’min, ”Locally finite Mal’tsev algebras,” Algebra i Logika,6, No. 4, 27–30 (1967).
[18] E. N. Kuz’min, ”Algebraic sets in Mal’tsev algebras,” Algebra i Logika,7, No. 2, 42–47 (1968). · Zbl 0204.36103
[19] E. N. Kuz’min, ”On a class of anticommutative algebras,” Algebra i Logika,6, No. 4, 31–50 (1967).
[20] E. N. Kuz’min, ”Simple Mal’tsev algebras over poles of characteristic zero,” Dokl. Akad. Nauk SSSR,181, No. 6, 1324–1326 (1968).
[21] E. N. Kuz’min, ”Malt’sev algebras and their representation,” Algebra i Logika,7, No. 4, 48–69 (1968).
[22] Jean-Pierre Serre, Lie Algebras and Lie Groups, Benjamin (1965). · Zbl 0132.27803
[23] F. Hausdorff, ”Die symbolische exponentialformel in der gruppentheorie,” Ber. Sachs. Ge.,58, 19–48 (1906). · JFM 37.0176.02
[24] N. G. Chebotarev, The Theory of Lie Groups [in Russian], Gostekhizdat, Moscow-Leningrad (1940).
[25] L. S. Pontryagin, Continuous Groups [in Russian], Gostekhizdat, Moscow (1954). · Zbl 0058.26003
[26] E. N. Kuzmine, ”La relation entre les algebres de Mal’tsev et les coucles de Mufang analytiques,” C. R. Acad. Sci. Paris, Ser. A,271, No. 23, 1152–1155 (1970). · Zbl 0252.17008
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.